Israel Journal of Mathematics

, Volume 5, Issue 3, pp 153–156 | Cite as

On complemented subspaces ofm

  • Joram Lindenstrauss


It is proved that an infinite dimensional subspace ofm is complemented inm if and only if it is isomorphic tom.


Banach Space Studia Math Supremum Norm Aerospace Research Infinite Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Bessaga and A. Pełczyński,On bases and unconditional convergence of series in Banach spaces, Studia Math.17 (1958), 151–164.zbMATHMathSciNetGoogle Scholar
  2. 2.
    W. J. Davis and D. W. Dean,The direct sum of Banach spaces with respect to a basis, Studia Math.28 (1967), 209–219.zbMATHMathSciNetGoogle Scholar
  3. 3.
    M. M. Day,Normed Linear Spaces, Springer Verlag, Berlin 1958.zbMATHGoogle Scholar
  4. 4.
    M. Nakamura and S. Kakutani,Banach limits and the Čech compactification of a countable discrete set, Proc. Imp. Acad. Japan,19 (1943), 224–229.zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    A. Pełczyński,Projections in certain Banach spaces, Studia Math.19 (1960), 209–228.MathSciNetzbMATHGoogle Scholar
  6. 6.
    A. Pełczyński,Banach spaces on which every unconditionally converging operator is weakly compact, Bull. Acad. Pol. Sci.,12 (1962), 641–648.Google Scholar
  7. 7.
    A. Pełczyński and V. N. Sudakov,Remark on non-complemented subspaces of the space m(S), Colloq. Math.9 (1962), 85–88.MathSciNetzbMATHGoogle Scholar
  8. 8.
    R. Whitley,Projecting m onto c 0, Amer. Math. Monthly73 (1966), 285–286.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1967

Authors and Affiliations

  • Joram Lindenstrauss
    • 1
  1. 1.The Hebrew University of JerusalemIsrael

Personalised recommendations